Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On integrable and bounded automorphic forms. II


Authors: T. A. Metzger and K. V. Rajeswara Rao
Journal: Proc. Amer. Math. Soc. 32 (1972), 201-204
MSC: Primary 30A58
DOI: https://doi.org/10.1090/S0002-9939-1972-0293085-X
MathSciNet review: 0293085
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a finitely generated Fuchsian group, every integrable automorphic form of arbitrary real dimension $ < - 2$ is bounded. If the group is, in addition, of second kind, then every integrable automorphic form of dimension $ - 2$, with arbitrary factors of automorphy, is zero.


References [Enhancements On Off] (What's this?)

  • [1] D. Drasin and C. J. Earle, On the boundedness of automorphic forms, Proc. Amer. Math. Soc. 19 (1968), 1039-1042. MR 39 #442. MR 0239083 (39:442)
  • [2] M. I. Knopp, A corona theorem for automorphic forms and related results, Amer. J. Math. 91 (1969), 599-618. MR 40 #4450. MR 0251219 (40:4450)
  • [3] T. A. Metzger and K. V. Rajeswara Rao, On integrable and bounded automorphic forms, Proc. Amer. Math. Soc. 28 (1971), 562-566. MR 0280713 (43:6432)
  • [4] K. V. Rajeswara Rao, Fuchsian groups of convergence type and Poincaré series of dimension $ - 2$, J. Math. Mech. 18 (1968/69), 629-644. MR 38 #6065. MR 0237784 (38:6065)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A58

Retrieve articles in all journals with MSC: 30A58


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0293085-X
Keywords: Fuchsian group, finitely generated, factors of automorphy, character, automorphic forms, bounded, integrable
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society